Abstract and Applied Analysis

Robust Synchronization of Fractional-Order Hyperchaotic Systems Subjected to Input Nonlinearity and Unmatched External Perturbations

Teh-Lu Liao, Jun-Juh Yan, and Jen-Fuh Chang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper investigates the robust synchronization problem for a class of fractional-order hyperchaotic systems subjected to unmatched uncertainties and input nonlinearity. Based on the sliding mode control (SMC) technique, this approach only uses a single controller to achieve chaos synchronization, which reduces the cost and complexity for synchronization control implementation. As expected, the error states can be driven to zero or into predictable bounds for matched and unmatched perturbations, respectively, even with input nonlinearity.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 517916, 8 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276904

Digital Object Identifier
doi:10.1155/2014/517916

Mathematical Reviews number (MathSciNet)
MR3198205

Zentralblatt MATH identifier
07022537

Citation

Liao, Teh-Lu; Yan, Jun-Juh; Chang, Jen-Fuh. Robust Synchronization of Fractional-Order Hyperchaotic Systems Subjected to Input Nonlinearity and Unmatched External Perturbations. Abstr. Appl. Anal. 2014 (2014), Article ID 517916, 8 pages. doi:10.1155/2014/517916. https://projecteuclid.org/euclid.aaa/1412276904


Export citation

References

  • E. Ott, C. Grebogi, and J. A. Yorke, “Controlling chaos,” Physical Review Letters, vol. 64, no. 11, pp. 1196–1199, 1990.
  • R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2001.
  • P. Zhou and K. Huang, “Scaling-base drive function projective synchronization between different fractional-order chaotic systems,” Abstract and Applied Analysis, vol. 2013, Article ID 521812, 5 pages, 2013.
  • H. Sun, Y. Chen, and W. Chen, “Random-order fractional differential equation models,” Signal Processing, vol. 91, no. 3, pp. 525–530, 2011.
  • W. Chen, J. Lin, and F. Wang, “Regularized meshless method for nonhomogeneous problems,” Engineering Analysis with Boundary Elements, vol. 35, no. 2, pp. 253–257, 2011.
  • A. Oustaloup, La Derivation Non Entiere: Theorie. Synthese et Application S, Editions Hermes, Paris, France, 1995.
  • K. P. Wilkie, C. S. Drapaca, and S. Sivaloganathan, “A nonlinear viscoelastic fractional derivative model of infant hydrocephalus,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8693–8704, 2011.
  • Y. Luo, Y. Chen, and Y. Pi, “Experimental study of fractional order proportional derivative controller synthesis for fractional order systems,” Mechatronics, vol. 21, no. 1, pp. 204–214, 2011.
  • M. Rivero, J. J. Trujillo, L. Vázquez, and M. P. Velasco, “Fractional dynamics of populations,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1089–1095, 2011.
  • W.-Y. Yan and J. B. Moore, “Stable linear fractional transformations with applications to stabilization and multistage ${H}^{\infty }$ control design,” International Journal of Robust and Nonlinear Control, vol. 6, no. 2, pp. 101–122, 1996.
  • I. Petráš, “A note on the fractional-order Chua's system,” Chaos, Solitons & Fractals, vol. 38, pp. 140–147, 2008.
  • A. Pisano, M. R. Rapaić, Z. D. Jeličić, and E. Usai, “Sliding mode control approaches to the robust regulation of linear multivariable fractional-order dynamics,” International Journal of Robust and Nonlinear Control, vol. 20, no. 18, pp. 2045–2056, 2010.
  • J. Yuan, B. Shi, X. Zeng, W. Ji, and T. Pan, “Sliding mode control of the fractional-order unified chaotic system,” Abstract and Applied Analysis, vol. 2013, Article ID 397504, 13 pages, 2013.
  • F. Padula, R. Vilanova, and A. Visioli, “${H}^{\infty }$ optimization-based fractional-order PID controllers design,” International Journal of Robust and Nonlinear Control, 2013.
  • S. Bhalekar and V. Daftardar-Gejji, “Synchronization of different fractional order chaotic systems using active control,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3536–3546, 2010.
  • R. Zhang and S. Yang, “Adaptive synchronization of fractional-order chaotic systems via a single driving variable,” Nonlinear Dynamics, vol. 66, no. 4, pp. 831–837, 2011.
  • Z. M. Odibat, “Adaptive feedback control and synchronization of non-identical chaotic fractional order systems,” Nonlinear Dynamics, vol. 60, no. 4, pp. 479–487, 2010.
  • E. Rocha-Cózatl and J. A. Moreno, “Dissipative design of unknown input observers for systems with sector nonlinearities,” International Journal of Robust and Nonlinear Control, vol. 21, no. 14, pp. 1623–1644, 2011.
  • J.-J. Yan, “Sliding mode control design for uncertain time-delay systems subjected to a class of nonlinear inputs,” International Journal of Robust and Nonlinear Control, vol. 13, no. 6, pp. 519–532, 2003.
  • V. I. Utkin, Sliding Modes in Control Optimization, Springer, Berlin, Germany, 1992.
  • J. E. Slotine and W. Li, Applied Nonlinear Control, Prentice-Hall, Upper Saddle River, NJ, USA, 1991.
  • H. Deng, T. Li, Q. Wang, and H. Li, “A fractional-order hyperchaotic system and its synchronization,” Chaos, Solitons and Fractals, vol. 41, no. 2, pp. 962–969, 2009.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, North-Holland, The Netherlands, 2006.
  • M. S. Tavazoei and M. Haeri, “A note on the stability of fractional order systems,” Mathematics and Computers in Simulation, vol. 79, no. 5, pp. 1566–1576, 2009.
  • A. Alasty and H. Salarieh, “Nonlinear feedback control of chaotic pendulum in presence of saturation effect,” Chaos, Solitons and Fractals, vol. 31, no. 2, pp. 292–304, 2007. \endinput